Alert archive / Wisconsin / Small Craft Advisories in 2009
Small Craft Advisory 9, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 2, 2009, 9:25 PM CST. It took effect at Feb 3, 2009, 6:00 AM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2009, 9:25 PM CST (03:25 UTC)
- In effect from
- Feb 3, 2009, 6:00 AM CST
- Expired
- Feb 4, 2009, 6:00 AM CST
- In force
- 24 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
443 WHUS73 KMKX 030325 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 PM CST MON FEB 2 2009 ...BRISK NORTHERLY WINDS AND HIGH WAVES FOR TUESDAY... .A STRONG LOW PRESSURE SYSTEM TRACKING ACROSS MICHIGAN TONIGHT AND TUESDAY WILL CREATE BRISK NORTH WINDS ACROSS MUCH OF LAKE MICHIGAN TUESDAY AND TUESDAY EVENING. DUE TO THE WINDS TRAVELING ALONG THE LONG AXIS OF THE LAKE...HIGH WAVES ARE EXPECTED NEAR THE WISCONSIN SHORELINE. LMZ643>646-031130- /O.UPG.KMKX.GL.A.0002.090203T1500Z-090204T0600Z/ /O.NEW.KMKX.SC.Y.0009.090203T1200Z-090204T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 PM CST MON FEB 2 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 3 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 3 AM CST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. BRISK NORTHERLY WINDS TO 30 KNOTS ARE EXPECTED TUESDAY MORNING THROUGH TUESDAY EVENING. DUE TO THE WINDS TRAVELING ALONG THE LONG AXIS OF THE LAKE...5 TO 8 FOOT WAVES ARE POSSIBLE ALONG THE WISCONSIN SHORELINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
180 WHUS73 KMKX 031013 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 413 AM CST TUE FEB 3 2009 ...BRISK NORTHERLY WINDS AND HIGH WAVES FOR TUESDAY... .A STRONG LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL CREATE BRISK NORTH WINDS ACROSS MUCH OF LAKE MICHIGAN TODAY AND TONIGHT. DUE TO THE WINDS TRAVELING ALONG THE LONG AXIS OF THE LAKE...HIGH WAVES ARE EXPECTED NEAR THE WISCONSIN SHORELINE...ALONG WITH FREEZING SPRAY. LMZ643>646-031815- /O.EXT.KMKX.SC.Y.0009.090203T1200Z-090204T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 413 AM CST TUE FEB 3 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY. BRISK NORTHERLY WINDS TO 30 KNOTS ARE EXPECTED TO DEVELOP BY MID MORNING AND LAST THROUGH THE AFTERNOON. THE WINDS WILL SHIFT TO THE NORTHWEST AND SLOWLY SUBSIDE TONIGHT. DUE TO THE WINDS TRAVELING ALONG THE LONG AXIS OF THE LAKE...5 TO 7 FOOT WAVES ARE POSSIBLE ALONG THE WISCONSIN SHORELINE...AND WILL REMAIN ABOVE 4 FEET UNTIL EARLY WEDNESDAY MORNING. THE BRISK WINDS AND HIGH WAVES WILL COMBINE WITH COLD AIR TEMPERATURES TO PRODUCE FREEZING SPRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM
582 WHUS73 KMKX 032149 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 PM CST TUE FEB 3 2009 ...BRISK NORTHWEST WINDS AND HIGH WAVES CONTINUE TONIGHT... .A STRONG LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL CREATE BRISK NORTH TO NORTHWEST WINDS ACROSS MUCH OF LAKE MICHIGAN TONIGHT. DUE TO THE WINDS TRAVELING ALONG THE LONG AXIS OF THE LAKE...HIGH WAVES ARE EXPECTED...ALONG WITH FREEZING SPRAY. LMZ643>646-040600- /O.CON.KMKX.SC.Y.0009.000000T0000Z-090204T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 349 PM CST TUE FEB 3 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. BRISK NORTH TO NORTHWEST WINDS TO 30 KNOTS ARE EXPECTED TONIGHT. DUE TO THE WINDS TRAVELING ALONG THE LONG AXIS OF THE LAKE...5 TO 8 FOOT WAVES ARE EXPECTED. AND WILL REMAIN ABOVE 4 FEET UNTIL EARLY WEDNESDAY MORNING. THE BRISK WINDS AND HIGH WAVES WILL COMBINE WITH COLD AIR TEMPERATURES TO PRODUCE FREEZING SPRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
937 WHUS73 KMKX 040320 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 920 PM CST TUE FEB 3 2009 ...BRISK NORTHWEST WINDS AND HIGH WAVES CONTINUE TONIGHT... .A LOW PRESSURE SYSTEM OVER THE FAR EASTERN GREAT LAKES AND HIGH PRESSURE BUILDING SOUTH FROM MINNESOTA WILL CREATE BRISK NORTH TO NORTHWEST WINDS ACROSS MUCH OF LAKE MICHIGAN TONIGHT. DUE TO THE WINDS TRAVELING ALONG THE LONG AXIS OF THE LAKE...HIGH WAVES ARE EXPECTED...ALONG WITH FREEZING SPRAY. LMZ643>646-041130- /O.CON.KMKX.SC.Y.0009.000000T0000Z-090204T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 920 PM CST TUE FEB 3 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. BRISK NORTH TO NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TONIGHT. DUE TO THE WINDS TRAVELING ALONG THE LONG AXIS OF THE LAKE...4 TO 6 FOOT WAVES ARE EXPECTED. AND WILL REMAIN ABOVE 4 FEET UNTIL EARLY WEDNESDAY MORNING. THE BRISK WINDS AND HIGH WAVES WILL COMBINE WITH COLD AIR TEMPERATURES TO PRODUCE FREEZING SPRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
160 WHUS73 KMKX 040936 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 AM CST WED FEB 4 2009 ...NORTHWEST WINDS EASING WITH HIGH WAVES SUBSIDING THIS MORNING... .NORTHWEST WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA AS HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES...BUT WAVES WILL BE SLOWER TO SUBSIDE. WAVES ARE EXPECTED TO FALL BELOW CRITERIA BY SUNRISE. WITH THE COLD AIR TEMPERATURES OVER THE LAKE...FREEZING SPRAY IS LIKELY UNTIL WAVES SUBSIDE LATER THIS MORNING. LMZ643>646-041200- /O.CON.KMKX.SC.Y.0009.000000T0000Z-090204T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 336 AM CST WED FEB 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. NORTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE TO SLOWLY EASE THROUGH THE MORNING. AS WINDS DIMINISH...WAVES WILL SLOWLY SUBSIDE FALLING TO 4 FEET OR LESS BY SUNRISE. THE BRISK WINDS AND WAVES WILL COMBINE WITH COLD AIR TEMPERATURES TO PRODUCE FREEZING SPRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 8:45 PM CST, 40 minutes earlier.
Area forecast discussion, Feb 2, 8:45 PM CST, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
845 PM CST MON FEB 2 2009
HAVE DECIDED TO DROP THE WIND CHILL ADVISORY THAT WAS IN EFFECT FOR
LATE TONIGHT INTO TUESDAY MORNING FOR THE WRN CWA. THERE IS ACTUALLY
SOME DECENT WARM AIR ADVECTION THAT COMES IN FROM THE NORTH LATER
TONIGHT. NOTICED THE 18Z RUNS SHOWED THIS AND THE NEW 00Z STUFF
CONTINUES TO SHOW IT. THE WARMER AIR IS SURGING SOUTH FROM LAKE
SUPERIOR AT THIS TIME AND SHOULD ARRIVE IN THE NW CWA BY 09Z AND
SWING THROUGH THE REMAINDER OF THE CWA TUE MORNING. WE MAY SEE A FEW
SITES HIT CRITERIA FOR AN HOUR...BUT IT WILL BE RIGHT AT THE
THRESHOLD AND TOO SHORT LIVED TO JUSTIFY THE HEADLINE.
THE LAKE EFFECT SNOW ADVISORY CONTINUES UNCHANGED.
DAVIS
....PREVIOUS DISCUSSION...
.SHORT TERM /TONIGHT THROUGH THURSDAY/...
MAIN CHALLENGE FOR SHORT TERM PERIOD TONIGHT AND TUESDAY DEALING
WITH THREAT AND AMOUNT OF SNOW AND TEMPERATURES. SHORT TERM
GUIDANCE NOT HANDLING STRENGTH OF LOW LEVEL COLD AIR ADVECTION VERY
WELL. IN FACT GFS MOS DOWNRIGHT TERRIBLE. WENT WITH COLDER MET MOS
FOR LOWS TONIGHT WITH 925 TEMPS SETTLING TO BETWEEN 16 AND 18 BELOW
AND DELAY IN CLOUD COVER ASSOCIATED WITH SHORT WAVE TROUGH. WITH
TIGHTENING PRESSURE GRADIENT AND LOW LEVEL WINDS REMAINING OR
INCREASING LATER TONIGHT...WIND CHILLS DIP DOWN TO BETWEEN 20 AND 25
BELOW IN THE WEST LATE TONIGHT AND TUESDAY MORNING. HENCE WILL POST
WIND CHILL ADVISORY FOR MY WEST DURING THIS PERIOD.
IMMEDIATELY BEHIND SHORT WAVE TROUGH...WINDS BECOME NORTH TO
NORTHEAST FOR A TIME TUESDAY MORNING. LATEST MODIS HI RES IMAGERY
SHOWING LITTLE IF ANY ICE REMAINING ON THE WEST SIDE OF THE LAKE UP
THROUGH ERN SHORES OF DOOR COUNTY. MID LAKE SEA SURFACE TEMP AROUND
35 DEGREES. LOW LEVEL HUMIDITY PLENTIFUL THROUGH THE EQUILIBRIUM
LEVEL WITH LAKE INDUCED CAPE NOW EXCEEDING 500J. THE ONLY CONCERN
IS WINDS THROUGH THE LOWER LAYER /1000-850MB/ AVERAGING NORTH TO
NORTHEAST RATHER THAN MORE FAVORABLE NORTHEAST DIRECTION. HOWEVER
LOOKING AT SPECIFIC LAYERS...WINDS MORE NORTHEAST IN 700 TO 900MB
STEERING LAYER WHICH WOULD CARRY LAKE BANDS ONTO SHORE AREAS. LOCAL
MESO-SCALE MODELS CARRY HIGHER DBZ ECHOES ASSOCIATED WITH SEVERL
MESO-SCALE VORTICES OVER LAKE SHORE AREAS. BOTH ROEBBER AND COBB
FAVORING 20 TO 25 TO 1 RATIOS. HENCE WITH QPF AROUND 0.05 TO
0.10...THINKING 1 TO 3 INCHES WITH ISOLATED 4 INCH AMOUNTS AROUND
WIND POINT...HOWEVER CONFIDENCE ON AMOUNTS LOW. NEVER THE
LESS...WITH STRONG WINDS OF 20 TO 30KTS MIXING DOWN CAUSING BLOWING
SNOW AND EVENT HAPPENING POTENTIALLY DURING RUSH HOUR...WL TAKE THE
LEAP AND ISSUE LAKE EFFECT SNOW ADVISORY FOR MY LAKESHORE COUNTIES.
THANKS TO LOT FOR COLLABORATION.
LAKE EFFECT SHOULD WIND DOWN LATER IN THE MORNING SO THAT MAINLY
FLURRIES LINGERING THROUGH THE AFTERNOON IN THE EAST. THEN COLD
HIGH PRESSURE SETTLES IN FOR THE REMAINDER OF THE SHORT TERM PERIOD
WITH TEMPERATURES LEANING MORE HEAVILY ON MET.
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
QUIET WEATHER TO START THE EXTENDED PERIOD WITH RIDGING IN PLACE AND
LARGE AREA OF HIGH PRESSURE CUTTING OFF DEEPER MOISTURE RETURN OVER
THE SOUTHEAST CONUS. WARMER AIR WILL ALREADY BE IN PLACE AND SHOULD
LINGER THROUGH THE 4 DAY EXTENDED PERIOD. INCREASING LOW LEVEL
MOISTURE FROM THE SOUTH AND ALSO MELTING SNOW WILL INCREASE THE
LIKLIHOOD OF FOG AND STRATUS FRIDAY AND SATURSDAY. LOW LEVELS
REMAIN DRY THURSDAY NIGHT DESPITE SLIGHT MELTING BUT WL NEED TO
WATCH FOR FOG POTENTIAL IN LATER PERIODS DUE TO LIGHT BOUNDARY LAYER
CONDITIONS. PENDING CLOUD COVER...EXPECTING TO REACH THE LOWER 40S
FROM FRI THROUGH SUN...WHICH WILL GRADUALLY EAT AWAY AT THE SNOW.
BETTER CHANCE FOR FOG SAT NGT INTO SUN WHICH WOULD SPEED UP THE
MELTING OF THE SNOW BUT TOO MUCH UNCERTAINTY AT THIS POINT TO
INTRODUCE.
CONTINUED AGREEMENT IN LONG TERM GUIDANCE IN BRINGING
COMPACT...SHARP SHORT WAVE ACROSS WISCONSIN FRIDAY NIGHT. CRITICAL
THICKNESSES AND TOP-DOWN PRECIP TYPE ESTIMATOR SHOWING MAINLY LIQUID
SCENARIO. AT THIS POINT PLANNING ON SURFACE TEMPERATURES TO BE
ABOVE FREEZING. FORCING SLIDES OFF RAPIDLY TO THE NORTHEAST FOR
SATURDAY SO HAVE CUT BACK POPS TO SLIGHT WORDING.
STICKY POINT IN PREVIOUS SHIFT WAS LARGE DISAGREEMENT IN ECWMF AND
GFS CONCERNING SHIFTING UPPER LEVEL PATTERN FOR SATURDAY NIGHT
THROUGH EARLY NEXT WEEK...AND DISAGREEMENT AND CONSISTENCIES
CONTINUE. GFS IS STARTING TO TREND TOWARD SLIGHTLY WARMER...MORE
SOUTHWEST FLOW ALOFT BUT IS STILL NOT AS AGGRESSIVE AS ECMWF WHICH
SHOWS MORE PHASING BETWEEN CUT-OFF UPPER LOW OVER SOUTHWEST CONUS
AND SRN CAN SHORT WAVE. ENSEMBLE MEMBERS IN GOOD AGREEMENT THROUGH
SUNDAY BUT THEN RAPIDLY DIVERGE...WHICH MAY BE POINTING AT GFS
SOLUTION TRENDING TOWARD WETTER ECMWF. FOR NOW WL CONTINUE DRY
SCENARIO FOR SAT NIGHT AND SUNDAY BUT INTRODUCE SMALL POPS FOR
WEAKENING SHORT WAVE AND POTENTIAL TIGHT BAROCLINIC ZONE SHIFTING
NORTH INTO SOUTHERN WISCONSIN. CONFIDENCE REMAINS LOW FOR THESE
LATER PERIODS. GOOD NEWS HOWEVER...IS CONFIDENCE MODERATE TO HIGH
FOR WARMER TEMPS.
&&
.AVIATION...
VFR UNTIL THIS EVENING. SFC TROUGH WILL CROSS WI FROM NORTH TO SOUTH
OVERNIGHT INTO TUESDAY MORNING. MVFR CIGS WILL DEVELOP THIS EVENING
AHEAD OF AND ALONG THE TROUGH. LOOK FOR LIGHT SNOW TO DEVELOP AS THE
TROUGH PASSES OVER. LIGHTEST SNOW ASSOCIATED WITH THE SYNOPTIC
PATTERN WILL FALL OVER KMSN. A N-S ORIENTED LAKE EFFECT/ENHANCED
SNOW BAND IS EXPECTED TO DEVELOP AND DRIFT INLAND ALONG THE LAKE
MICHIGAN SHORELINE. HEAVIER SNOW SHOULD OCCUR IN KMKE AND KENW AND
LAST FOR MUCH OF TUESDAY. STRONG NORTHERLY WINDS MAY ALSO CREATE
BLOWING SNOW. LIFR CIGS AND VSBYS ARE POSSIBLE FOR KMKE AND KENW ON
TUESDAY.
.MARINE...
GALE WATCH IN EFFECT TUESDAY FOR BRISK NORTH WINDS ASSOCIATED WITH A
STRONG LOW PRESSURE TRACKING ACROSS THE UPPER GREAT LAKES. THIS IS A
MARGINAL GALE WATCH. WINDS TO 35 TO 40 KNOTS JUST OFF SURFACE COULD
MIX DOWN AND PRODUCE FREQUENT GALE FORCE GUSTS TO 35 KNOTS...MAINLY
TUESDAY AFTERNOON. MODIS VISIBLE IMAGE SHOWS THE PRIOR BRISK WEST
WINDS AND MILDER TEMPERATURES HAVE REDUCED MUCH OF THE ICE ON THE
WEST SHORE OF LAKE MICHIGAN...SO HIGHER WAVES ARE LIKELY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY WIZ046-047-056-057-062-063-067-068 FROM
03/09Z UNTIL 03/15Z.
LAKE EFFECT SNOW ADVISORY WIZ052-060 03/09Z UNTIL 03/18Z.
LAKE EFFECT SNOW ADVISORY WIZ066-071-072 03/12Z UNTIL 03/18Z.
LM...GALE WATCH LMZ643>646 03/15Z TO 04/06Z.
&&
SHORT/LONG TERM...MBK
AVIATION/MARINE...MRCHazardous weather outlook, Feb 2, 3:39 PM CST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CST MON FEB 2 2009 WIZ046-047-051-052-056>060-062>072-030945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 339 PM CST MON FEB 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT ARCTIC AIR AND BRISK NORTHWESTERLY WINDS WILL CREATE HAZARDOUS WIND CHILLS LATE TONIGHT IN PARTS OF SOUTH CENTRAL WISCONSIN. A WIND CHILL ADVISORY IS IN EFFECT. A LAKE EFFECT SNOW ADVISORY IS IN EFFECT LATE TONIGHT FOR PORT WASHINGTON AND SHEBOYGAN AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A LAKE EFFECT SNOW ADVISORY IS IN EFFECT TUESDAY MORNING FOR LAKESHORE COUNTIES. A FEW INCHES OF SNOW ARE POSSIBLE NEAR LAKE MICHIGAN. IN ADDITION TO THE SNOW...BRISK NORTHERLY WINDS WILL CREATE AREAS OF BLOWING SNOW. ONLY SOME LIGHT SNOW OR FLURRIES ARE EXPECTED INLAND. WIND CHILL VALUES BETWEEN 15 AND 20 BELOW ZERO ARE LIKELY TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-030945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 PM CST MON FEB 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BRISK NORTH WINDS AND HIGH WAVES ARE EXPECTED TUESDAY AND TUESDAY NIGHT. A GALE WATCH IS IN EFFECT FOR GALE FORCE WINDS TO 35 KNOTS. WINDS MAY REACH SMALL CRAFT ADVISORY CRITERIA THURSDAY AND AGAIN FRIDAY INTO SATURDAY MORNING. MRC WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.